Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 96, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2014, 5:55 PM CDT for Shelby County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 5:55 PM CDT (22:55 UTC)
- Expired
- Jun 22, 2014, 6:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 36 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1774 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
350
WUUS54 KBMX 222255
SVRBMX
ALC117-222330-
/O.NEW.KBMX.SV.W.0096.140622T2255Z-140622T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
555 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL SHELBY COUNTY IN ALABAMA...
* UNTIL 630 PM CDT
* AT 556 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VINCENT...
OR 8 MILES NORTH OF CHILDERSBURG...AND MOVING SOUTHWEST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILSONVILLE...HARPERSVILLE...WESTOVER AND GASTON STEAM PLANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3338 8638 3337 8635 3335 8634 3334 8637
3329 8636 3328 8639 3328 8643 3325 8643
3324 8646 3320 8646 3320 8647 3337 8663
3346 8638
TIME...MOT...LOC 2256Z 057DEG 15KT 3339 8641
$$
731 follow-up statement
583
WWUS54 KBMX 222310
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT SUN JUN 22 2014
ALC117-222330-
/O.CON.KBMX.SV.W.0096.000000T0000Z-140622T2330Z/
SHELBY AL-
610 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SHELBY COUNTY UNTIL 630 PM CDT...
AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HARPERSVILLE...OR 8 MILES NORTHWEST OF CHILDERSBURG...MOVING
SOUTHWEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
WILSONVILLE...WESTOVER AND GASTON STEAM PLANT.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3343 8638 3338 8638 3337 8635 3335 8634
3334 8637 3329 8636 3328 8643 3325 8643
3324 8646 3320 8646 3320 8647 3337 8663
TIME...MOT...LOC 2310Z 057DEG 15KT 3336 8647
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:02 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 22, 3:02 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 302 PM CDT SUN JUN 22 2014 .DISCUSSION... THE UPPER LEVEL RIDGE HAS NOW RETREATED TO THE SOUTHWEST AND A SHORTWAVE TROUGH IS MOVING THROUGH THE FORECAST AREA. MODELS HANDLED THE PLACEMENT OF SHOWERS AND THUNDERSTORMS VERY WELL TODAY. CONVECTION DEVELOPED EARLIER THIS AFTERNOON AND IS CONTINUING TO MOVE TO THE SOUTHEAST. THE CONVECTION FIRED ALONG A GRADIENT IN PW VALUES WITH AMOUNTS GREATER THAN 2 INCHES BEING OBSERVED ACROSS THE SOUTHERN HALF OF THE AREA. WITH RICH BOUNDARY LAYER MOISTURE....SBCAPE VALUES ARE AS HIGH AS 3500 J/KG ALONG AND SOUTH OF THE ONGOING SHOWERS AND THUNDERSTORMS. STRONG UPDRAFTS HAVE PRODUCED MARGINALLY SEVERE STORMS THIS AFTERNOON WITH A FEW REPORTS OF WIND DAMAGE ACROSS THE SOUTHERN HALF OF THE AREA. SO FAR...ONLY HAIL UP TO DIME SIZED HAS BEEN REPORTED WITH SOME OF THE STRONGER UPDRAFTS. EXPECT THE RISK FOR ISOLATED SEVERE STORMS WILL CONTINUE FURTHER TO THE SOUTH THIS AFTERNOON AND EVENING AS OUTFLOWS CONTINUE TO INITIATION CONVECTION DOWNSTREAM. HIGH RAIN CHANCES WILL CONTINUE TOMORROW WITH PLENTY OF MOISTURE ACROSS THE AREA. THE DRIER AIR ACROSS NORTHEASTERN PORTIONS OF THE AREA WILL RETREAT WITH PW VALUES CLOSE TO 2 INCHES ACROSS THE FORECAST AREA. DESPITE THE INCREASE IN MOISTURE THERE IS STILL SOME DRIER AIR SHOWING UP IN THE MID-LEVELS ON THE NAM FORECAST SOUNDINGS. AGAIN...THIS COULD ACT TO ENHANCE THE DOWNDRAFTS AND COULD INCREASE THE MICROBURST POTENTIAL. COVERAGE LOOKS TO BE NUMEROUS TO POSSIBLY WIDESPREAD WITH THE AMOUNT OF MOISTURE. THE INCREASED COVERAGE COULD BE ONE OF THE MAIN LIMITING FACTORS FOR MICROBURST FORMATION BUT IT WILL BE SOMETHING TO CONTINUE TO ASSESS OVER THE NEXT 24 HRS. DUE TO THE WIDESPREAD MOISTURE WENT AHEAD AND BUMPED UP POPS ACROSS THE AREA AND KEPT HIGHS JUST BELOW GUIDANCE. THE WET PATTERN CONTINUES INTO THE MIDDLE OF THE WORK WEEK AS ZONAL FLOW CONTINUES. TIMING OF EACH INDIVIDUAL SHORTWAVE TROUGH WILL BE RATHER CHALLENGING. AS WITH A TYPICAL SUMMER PATTERN...IT LOOKS AS THOUGH MOST OF THE CONVECTIVE ACTIVITY WILL BE DURING THE PEAK DAYTIME HEATING DURING THE AFTERNOON. THE GFS AND ECMWF INDICATE THAT ONE OF THE STRONGER SHORTWAVE TROUGHS WILL MOVE THROUGH MONDAY NIGHT INTO TUESDAY MORNING AND THIS SYNOPTIC LIFT COULD BE ENOUGH TO CONTINUE CONVECTION DURING THE OVERNIGHT HOURS. MODELS ARE IN FAIRLY GOOD AGREEMENT UNTIL LATE IN THE WEEK. THE GFS ESTABLISHES THE RIDGE FURTHER TO THE EAST ACROSS THE FLORIDA PENINSULA WHILE THE ECMWF ESTABLISHES THE RIDGE DIRECTLY OVERHEAD. FOR TEMPERATURES...HAVE CONTINUED TO GO BELOW GUIDANCE WITH A WET PATTERN EXPECTED TO CONTINUE THROUGHOUT THE FORECAST PERIOD. 05/MA && .AVIATION... 18Z TAF DISCUSSION. VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD...WITH SHOWERS AND STORMS EXPECTED TO DEVELOP THROUGH THE REST OF THE AFTERNOON AND EARLY EVENING. KEPT MENTION OF VCTS IN THE TAF FROM THE PREVIOUS ISSUANCE BUT ADDED IN TEMPO TSRA FOR TCL...MGM AND TOI...WHERE HIGHEST CONFIDENCE ON THE DEVELOPMENT TO OCCUR. STORMS SHOULD GRADUALLY DECREASE IN COVERAGE THROUGH THE EVENING HOURS TONIGHT AFTER 3 TO 4Z...SO WILL CONTINUE TO NOT MENTION VCTS THROUGH THE REST OF THE PERIOD. COULD BE SOME PATCHY MVFR FOG DEVELOP IN THE NORMAL LOCATIONS SO INCLUDED AT THOSE SITES. SURFACE WINDS WILL PREVAIL MAINLY OUT OF THE NORTHWEST THROUGH THE PERIOD. MORE SHOWERS AND STORMS TOMORROW...BUT THE MAJORITY WILL BE OUTSIDE OF THIS ISSUANCE. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 88 68 84 68 / 20 70 60 70 40 ANNISTON 69 89 70 84 69 / 30 70 60 70 40 BIRMINGHAM 70 88 71 85 71 / 40 70 60 70 40 TUSCALOOSA 71 89 71 88 71 / 50 70 60 50 30 CALERA 71 87 71 85 71 / 40 70 60 60 40 AUBURN 69 87 69 83 69 / 40 70 60 60 30 MONTGOMERY 71 89 71 86 71 / 50 70 60 60 30 TROY 70 88 70 87 70 / 50 70 60 60 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 22, 11:56 AM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1156 AM CDT SUN JUN 22 2014 ALZ011>015-017>050-231700- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1156 AM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED DAMAGING WINDS IN EXCESS OF 60 MPH...AS WELL AS HAIL GREATER THAN ONE INCH WILL BE POSSIBLE THROUGH 7 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH 7 PM.
In the hours before
Special weather statement, Jun 22, 4:09 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT SUN JUN 22 2014
ALZ017-222200-
BLOUNT AL-
409 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BLOUNT COUNTY UNTIL 500
PM CDT...
AT 409 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BROOKSVILLE...OR 5 MILES NORTHEAST OF
BLOUNTSVILLE...MOVING SOUTH AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLEVELAND...
ONEONTA...
SNEAD...
SUSAN MOORE...
ROSA...
&&
LAT...LON 3423 8642 3405 8633 3399 8633 3394 8637
3393 8632 3391 8635 3388 8634 3383 8641
3380 8652 3413 8661 3418 8656
TIME...MOT...LOC 2109Z 343DEG 13KT 3412 8649Special weather statement, Jun 22, 4:26 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT SUN JUN 22 2014
ALZ015-017-024-222215-
BLOUNT AL-JEFFERSON AL-WALKER AL-
426 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN WALKER...NORTHERN
JEFFERSON AND EXTREME SOUTHWESTERN BLOUNT COUNTIES UNTIL 515 PM
CDT...
AT 426 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ARKADELPHIA...OR 6 MILES NORTHEAST OF SUMITON...
MOVING SOUTH AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARDIFF...
PARTRIDGE CROSSROADS...
SAYRE...
&&
LAT...LON 3368 8679 3362 8704 3387 8705 3389 8700
3387 8699 3387 8693 3390 8693 3391 8689
TIME...MOT...LOC 2126Z 343DEG 5KT 3380 8696
73Special weather statement, Jun 22, 5:20 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 520 PM CDT SUN JUN 22 2014 ALZ025-222245- SHELBY AL- 520 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY COUNTY UNTIL 545 PM CDT... AT 520 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR CHELSEA...MOVING SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... COLUMBIANA... && LAT...LON 3314 8654 3313 8671 3331 8672 3332 8662 TIME...MOT...LOC 2220Z 354DEG 6KT 3325 8666
Special weather statement, Jun 22, 5:26 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CDT SUN JUN 22 2014
ALZ023-222300-
TUSCALOOSA AL-
526 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TUSCALOOSA COUNTY UNTIL
600 PM CDT...
AT 526 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BOLEY SPRINGS...OR 19 MILES SOUTHWEST OF CORDOVA...
MOVING SOUTH AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WHITSON...
WILEY...
WINDHAM SPRINGS...
&&
LAT...LON 3361 8757 3361 8745 3360 8737 3358 8737
3358 8734 3340 8736 3343 8763
TIME...MOT...LOC 2226Z 012DEG 7KT 3359 8745
73Special weather statement, Jun 22, 5:44 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT SUN JUN 22 2014
ALZ025-222330-
SHELBY AL-
544 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY COUNTY UNTIL 630
PM CDT...
AT 544 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CHELSEA...MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WILSONVILLE...
COLUMBIANA...
GASTON STEAM PLANT...
BEESWAX CREEK PARK...
SHELBY...
&&
LAT...LON 3329 8637 3328 8639 3328 8643 3325 8643
3324 8646 3321 8646 3320 8647 3320 8649
3317 8650 3311 8658 3331 8672 3338 8663
TIME...MOT...LOC 2244Z 309DEG 5KT 3331 8660
73Special weather statement, Jun 22, 5:50 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 550 PM CDT SUN JUN 22 2014 ALZ025>027-222330- SHELBY AL-ST. CLAIR AL-TALLADEGA AL- 550 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALLADEGA...NORTHEASTERN SHELBY AND EXTREME SOUTHERN ST. CLAIR COUNTIES UNTIL 630 PM CDT... AT 549 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR LOGAN MARTIN DAM...OR 10 MILES NORTH OF CHILDERSBURG...MOVING WEST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... CHILDERSBURG... VINCENT... HARPERSVILLE... WESTOVER... MOUNT LAUREL... && LAT...LON 3319 8640 3341 8664 3349 8629 3334 8620 TIME...MOT...LOC 2249Z 070DEG 12KT 3341 8638
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:39 PM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Jun 22, 11:46 AM CDT | Special Weather Statement | BMX | Macon | 44 min |
| Jun 22, 12:03 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 27 min |
| Jun 22, 12:15 PM CDT | Special Weather Statement | BMX | Perry | 45 min |
| Jun 22, 12:29 PM CDT | Special Weather Statement | BMX | Macon | 46 min |
| Jun 22, 12:43 PM CDT | Special Weather Statement | BMX | Elmore | 47 min |
| Jun 22, 12:50 PM CDT | Special Weather Statement | BMX | Greene | 40 min |
| Jun 22, 12:59 PM CDT | Special Weather Statement | BMX | Bullock, Russell | 46 min |
| Jun 22, 1:04 PM CDT | Special Weather Statement | BMX | Autauga, Perry | 56 min |
| Jun 22, 1:14 PM CDT | Special Weather Statement | BMX | Russell | 46 min |
| Jun 22, 1:30 PM CDT | Special Weather Statement | BMX | Elmore | 60 min |
| Jun 22, 1:57 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 33 min |
| Jun 22, 2:00 PM CDT | Special Weather Statement | BMX | Autauga, Dallas | 60 min |
| Jun 22, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 36 min |
| Jun 22, 2:23 PM CDT | Special Weather Statement | BMX | Marengo | 52 min |
| Jun 22, 2:30 PM CDT | Special Weather Statement | BMX | Sumter | 45 min |
| Jun 22, 2:34 PM CDT | Special Weather Statement | BMX | Bullock | 41 min |
| Jun 22, 2:41 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 64 min |
| Jun 22, 2:59 PM CDT | Special Weather Statement | BMX | Bibb | 31 min |
| Jun 22, 3:28 PM CDT | Special Weather Statement | BMX | Talladega | 32 min |
| Jun 22, 3:33 PM CDT | Special Weather Statement | BMX | St. Clair | 42 min |
| Jun 22, 4:09 PM CDT | Special Weather Statement | BMX | Blount | 51 min |
| Jun 22, 4:26 PM CDT | Special Weather Statement | BMX | Jefferson | 49 min |
| Jun 22, 5:20 PM CDT | Special Weather Statement | BMX | Shelby | 25 min |
| Jun 22, 5:26 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 34 min |
| Jun 22, 5:44 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Jun 22, 5:50 PM CDT | Special Weather Statement | BMX | Talladega | 40 min |
| Jun 22, 6:53 PM CDT | Special Weather Statement | BMX | Marion | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.